MathSciNet Relay Station
MathSciNet bibliographic data
MR767901 (86c:57004) 57M25 (14H20)
Boileau, Michel; Weber, Claude Le problème de J. Milnor sur le nombre gordien des nœuds algébriques. (French) [J. Milnor's problem on the unknotting number of algebraic knots] Enseign. Math. (2) 30 (1984), no. 3-4, 173–222.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement